0

votes

High doses OMEGA 3 and nausea

Answered on February 28, 2014
Created February 27, 2014 at 10:50 PM

Hi everyone, I'm taking 20grams of OMEGA 3 per day. 20 pills of 1 gram each. 10 pills and lunch and 10at dinner. I'm lately having some nausea EVERY NIGHT, I feel like some fish plus acid coming up from my stomach, like I can never digest like I did before, and this is very annoying cuz it's "ruing my life"

Could the Omega 3's being the problem?

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

0
8b9c2dcd3dfc929a0428d3d6dac4918e

(70)

on February 28, 2014
at 12:51 PM

Stop doing this. Too much omega-3 is dangerous.

0
Medium avatar

(238)

on February 28, 2014
at 12:54 AM

Simple test, stop taking them - eat real food like Salmon.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!